Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Will Hiv Make Your Skin Change Colors

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Skin color change

I have developed very deep red to almost purple skin color from my neck down to my upper chest and shoulders. It appears like a very bad sunburn. In fact, people are always asking me if I've been out in the sun too long. I live in Florida, but do...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I have had scores of patients on your HIV regimen and have not observed a skin rash as you describe. Possibly you are having an idiosyncratic reaction to one of the components of the regimen-less likely Read more »

skin color change

if you have the hiv virus can that cause your skin to change in anyway?can your skin take on the... Read more »

why the colour of my skin face has change.?

Hi doctor the colour of my skin face has changed about 4 years ago, then 2 years after I learnt... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

...than men. Despite some differences in drug levels and side effects, women seem to benefit as much from HIV therapy as men. No changes in dosing have been recommended for women. In addition to the side effects listed below, you can find more... Read more »
The Well Project

Women, Anemia and HIV/AIDS

...be found and controlled. If iron levels are low, that should be corrected (iron is often low in women). You may be able to change your diet to include foods with a lot of iron. Iron is found in red meat, seafood, and fortified bread and cereals.... Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...behind the lower right section of your ribs. The liver acts as your body's chemical processing plant. Its functions include: Changing nutrients into chemicals and proteins that your body needs to stay healthy Storing nutrients from the foods... Read more »
AIDS InfoNet

Emtricitabine (Emtriva)

...nucleoside analog reverse transcriptase inhibitor, or nuke. These drugs block the reverse transcriptase enzyme. This enzyme changes HIV's genetic material (RNA) into the form of DNA. This has to occur before HIV's genetic code gets inserted into... Read more »
Connect With Others

Rash? Someone please provide 411

Posted by dopey33, 2 Replies
...pink (?) and then turned brown (I have the brown spots now). They kind of look like age spots but deep and I mean deep in the skin (not in the surface) or maybe like a sun tan gone bad. I hope you can image them by my description. Well anyways, I... Read more »

Last time, before test!!

Posted by CJ64, 3 Replies
...night. Tops of my feet are really dry skin and derm of the scalp. Have had spots inside my mouth. Finger nails have changed colors. Also, folliculitous all over, scalp, chest arm. Lasts only a day or so. I just can't get through this, but will... Read more »

Side effects

Posted by abirch, 1 Reply
...constantly dry, swollen and turning a pinkish color. Could this be from the medication? Is there anyway I can reverse these changes, or prevent further progression. Can anyone relate to these symptoms? Read more »

Men of Color and HIV/AIDS

Posted by Anonymous
...I am a graduate student looking to hear more about the experiences of Men of Color and HIV/AIDS. I am wondering if you notice more of a stigma because of race, differences in availability to treatments, communty/family Read more »